# SDR DALA2015121607661

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 40,553 hours, 5,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 CHECK, FOUND FUSELAGE SKIN DENTED AND GOUGED AT FRAME 67.  REPAIRED IAW SRM 53-00-11-FIG 224.
